# SDR ABXR200908200001

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT, SUPPORT CLIP AT STR 26R CORRODED AT 545.  REMOVED AND CLEANED SUPPORT CLIP AND FOUND OUT OF LIMITS.  FABRICATED CLIP FROM 7075 T6 0.040 INCH.  REINSTALLED CLIP.  ITEM RETURNED TO SERVICE.
